1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Getting off Forxiga 5 mg

Discussion in 'Diabetes Medication and Drugs' started by Shas3, Mar 15, 2019.

  1. Shas3

    Shas3 · Member

    Messages:
    21
    Likes Received:
    5
    Trophy Points:
    3
    For the last 5 months i have been on Metformin 1000 mg and Forxiga 5mg. Numbers were well under control. Last couple of weeks i have had some strange side effects (hunger, light headed, weakness etc). My doctor asked me to stop Forxiga. I am stopping it today. Should I expect any “withdrawal symptoms” of stopping Forxiga??
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook